# SDR HNAA2018091200223

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,313 hours, 40,034 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 FUEL IMP BYPASS ADVISORY MESSAGE ON EICAS. REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER IN REFERENCE TO EMM 73-21-10. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
